MathSciNet Relay Station
MathSciNet bibliographic data
MR1825492 (2002d:11023) 11B68 (11B83 12E10)
Adelberg, Arnold Kummer congruences for universal Bernoulli numbers and related congruences for poly-Bernoulli numbers. Int. Math. J. 1 (2002), no. 1, 53–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement